Monte-Carlo Algorithms for the Planar Multiterminal Network Reliability Problem

TitleMonte-Carlo Algorithms for the Planar Multiterminal Network Reliability Problem
Publication TypeJournal Article
Year of Publication1985
AuthorsKarp, R. M., & Luby M.
Published inJournal of Complexity
Volume1
Other Numbers1556
Bibliographic Notes

Journal of Complexity, Vol. 1, No. 1.

Abbreviated Authors

R. M. Karp and M. Luby

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine